# SDR CALA2024120601437

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 78,217 hours, 32,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR R FWD CABIN ECAM.CABIN PRESSURE IS NORMAL. CREW REPORTS DR 1R INDICATES OPEN AND ARMED AND DOOR PAGE. F-ATTENDANT REPORTS DOOR SHOWS SLIDE ARMED AS WELL.  ADJUSTED PROX SWITCHES 11WV2 AND 13WV2 ON RIGHT FWD ENTRY DOOR. REF AMM 52-71-00-820-001-A-01. OP CHECKS GOOD INDICATION OPERATES EXACTLY AS IT SHOULD.
